A note on generalised mean value theorems

Mahajani, G. S. ; Thiruvenkatachar, V. R. (1950) A note on generalised mean value theorems Proceedings of the Indian Academy of Sciences, Section A, 31 (2). pp. 124-129. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/31/2/124-129/...

Related URL: http://dx.doi.org/10.1007/BF03047009


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:34979
Deposited On:12 Apr 2011 04:59
Last Modified:17 May 2016 17:52

Repository Staff Only: item control page